default-icon
RBC count is 7.8
I am bit worried about the RBC count, Could you please let me know what is the risk if RBC count is high. Due to this I am suffering from shortness of breath, headache, dehydration. Could you please advice me on this what should be done to make it low.
415 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello there. I can understand your concern. Low hemoglobin is called anemia. All symptoms you have listed here are symptoms of anemia. Getting tired easily, body pains etc are a few more symptoms. It's treatable. Tab. Livogen-z once a day after food for a month. Have a lot of greens and fruits. Tab. Health OK once a day after food for a month. Avoid tea/coffee. Have a high protein diet. Best regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.